# SDR NOCA01407

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 710107
- Part serial: 48766122504
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENG FIRE LOOP STATUS MSG.  REMOVED AND REPLACED LOWER FWD FIRE WARNING ELEMENT PEM MM 26-11-01, OPS CHECK OK.
